# SDR SWAA2024120574070

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,945 hours, 18,872 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD ENTRY DOOR LINING ASSISTANT HANDLE LOOSE 2024-686416<[01] CORRECTLY INSTALLED FWD ENTRY DOOR LINING ASSISTANT HANDLE I.A.W B737-800 AMM 52-11-31-000-802 STEP 2 F (3)  AND AMM 52-11-31-400-802 STEP 3 G (2).;[02] CERTIFIED WORK PERFORMED.
